# SDR 2024FA0000268

- Difficulty date: March 15, 2024
- Submitted: March 28, 2024
- Operation: General aviation
- Aircraft: N732SE
- Make and model: Cessna T210M
- Aircraft serial: 21061731
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TSIO520R
- Part serial: 269698R
- Condition: Separated
- Location: Engine
- Component: Engine, Cont
- Component part number: 658810A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A LOSS OF MANIFOLD PRESSURE IN FLIGHT ALONG WITH A REDUCTION IN POWER AND CRUISE SPEED. THE AIRCRAFT SAT UNTIL THE 28TH OF MARCH AWAITING MAINTENANCE. UPON INVESTIGATION, THE CYLINDER HEAD WAS FOUND TO HAVE SEPARATED FROM THE CYLINDER BODY AROUND THE ENTIRE CIRCUMFERENCE.  THE CYLINDER IS IN QUARANTINE.  TOTAL TIME IS NOT KNOWN, NO LOGS ARE AVAILABLE AT THIS TIME.
